# SDR DALA2022030701494

- Difficulty date: February 18, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 18,296 hours, 1,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3505 53G EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPAIRED PER AMM 20-53. OPS CHECK PER AMM 33-51. (8441861)
